# SDR AALA201609099014

- Difficulty date: August 21, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FORWARD GALLEY CENTER FITTING BETWEEN FRAMES 16 - 20 AT STRINGER 23L. REPLACED CENTER FITTING IAW SRM 51-72-11 AND DWG  D53112225.
